# SDR SIMA973221

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 420
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Circuit Board
- Part number: 8E50055880
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLL - FLT 3537 - SMOKE IN THE CABIN/GALLEY AREA.  CREW SHUTOFF THE DC UTILITY SERVICE BUS AND THE SMOKE DISSIPATED.  AIRCRAFT DIVERTED INTO CLL AND LANDED SAFELY.  MAINTENANCE FOUND READING LIGHT TRANSFORMER BAD FOR SEAT 2D.  LIGHT WAS MEL/D PER 25/19.  RAI'D POWER TRANSFER UNIT FOR LIGHT ASSY.  PERFORMED OPERATIONAL CHECK SATISFACTORILY.  A/C RETURNED TO SERVICE.  (M)
